# SDR AALA20130531018

- Difficulty date: May 31, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 36,194 hours, 14,947 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT NR 3 FLOOR PANEL GOUGED DOWN CENTER OF PANEL. REPLACED FLOOR PANEL IAW AARD 51-10-05-1.
